# SDR 20406N151CS1

- Difficulty date: February 4, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N151CS
- Make and model: Cessna 525
- Aircraft serial: 5250529
- Aircraft time: 1,599 hours, 1,468 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: APTE304A200G
- Condition: Failed
- Location: Nr 2 Eng Oil
- Part time: 1,599 hours, 1,468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE THE NR 2 ENGINE OIL PRESSURE DROPPED TO 6 PSI, PILOT REVIEWED CHECKLIST AND SHUT ENGINE DOWN.  DECLARED AN EMERGENCY AND LANDED AT ORF WHICH WAS THE CLOSEST FIELD.  THE PROBLEM WAS IDENTIFIED AS A FAULTY PRESSURE TRANSMITTER.
